E-ISSN 2651-5164 / Print-ISSN 2717-6398
A case of lenflunomide-induced alopecia areata [Turkderm-Turk Arch Dermatol Venereol]
Turkderm-Turk Arch Dermatol Venereol. 2015; 49(1): 78-80 | DOI: 10.4274/turkderm.29795

A case of lenflunomide-induced alopecia areata

Gürol Açıkgöz, Yıldıray Yeniay, Ercan Çalışkan, Ercan Arca
Gülhane Military Medical Academy, Department Of Dermatology, Ankara, Turkey

Leflunomide is an immunomodulatory drug widely used in the treatment of inflammatory arthritis especially in rheumatoid arthritis and psoriatic arthritis. The common side effects of leflunomide are hepatopathy, hypertension, various gastrointestinal complaints and transient hair loss, which were mild and reversible. Although leflunomide is associated with transient hair loss, leflunomide induced alopecia areata was reported previously only in one case. In this case report, we present a 38-year-old male patient who suffered from alopecia areata after leflunomide therapy.

Keywords: Leflunomide, alopecia areata, side effect

Lenflunomide bağlı bir alopesi areata olgusu

Gürol Açıkgöz, Yıldıray Yeniay, Ercan Çalışkan, Ercan Arca
Gülhane Askeri Tıp Akademisi, Deri Ve Zührevi Hastalıklar Anabilim Dalı, Ankara, Türkiye

Leflunomid, özellikle romatoid artrit ve psoriatik artrit başta olmak üzere inflamatuar artritlerin tedavisinde yaygın olarak kullanılan immünomodülatuar bir ilaçtır. Lenflunomidin yan etkileri genellikle hafif ve geçici özellik göstermekle birlikte en sık izlenen yan etkileri hepatopati, hipertansiyon, gastrointestinal rahatsızlıklar ve geçici saç kaybıdır. Leflunomide bağlı geçici saç kaybı oluşabileceği bildirilmiş olmasına karşın, alopesi areata gelişimi bugüne kadar sadece bir olguda bildirilmiştir. Bu olgu sunumunda, leflunomid tedavisi sonrasında alopesi areata gelişen 38 yaşında bir erkek hastayı sunuyoruz.

Anahtar Kelimeler: Leflunomid, alopesi areata, yan etki

Gürol Açıkgöz, Yıldıray Yeniay, Ercan Çalışkan, Ercan Arca. A case of lenflunomide-induced alopecia areata. Turkderm-Turk Arch Dermatol Venereol. 2015; 49(1): 78-80

Corresponding Author: Gürol Açıkgöz, Türkiye
LookUs & Online Makale